On the connection between first integrals, integral invariants and potentiality of evolutionary equations

Using methods of nonlinear analysis, we have established the connection between first integrals and absolute integral invariants of some evolutionary equations similarly to the case of dynamics of finite dimensional systems. © The Eurasian National University.

Editors
-
Publisher
Eurasian Mathematical Journal
Number of issue
4
Language
English
Pages
82-90
Status
Published
Department
-
Number
-
Volume
9
Year
2018
Organizations
  • 1 S.M. Nikol'skii Mathematical Institute, Peoples' Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya Street, Moscow, 117198, Russian Federation
  • 2 Lab. of Fundamental Mathematics Unity of Research and Training in Mathematics and Informatics, Felix Houphouet Boigny University, 22 BP 582 Abidjan 22-Abidjan, West Africa, Cote d'Ivoire
  • 3 Peoples' Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya Street, Moscow, 117198, Russian Federation
Keywords
Absolute integral invariants; Evolutionary equations; First integrals
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38392/